Volume 10, issue 4 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Zero dimensional Donaldson–Thomas invariants of threefolds

Jun Li

Geometry & Topology 10 (2006) 2117–2171

arXiv: math/0604490

Abstract

Using a homotopy approach, we prove in this paper a conjecture of Maulik, Nekrasov, Okounkov and Pandharipande on the dimension zero Donaldson–Thomas invariants of all smooth complex threefolds.

Keywords
moduli space, Hilbert schemes, virtual cycle
Mathematical Subject Classification 2000
Primary: 14D20
Secondary: 14J60
References
Forward citations
Publication
Received: 27 April 2006
Accepted: 10 October 2006
Published: 29 November 2006
Proposed: Jim Bryan
Seconded: Lothar Goettsche, Eleny Ionel
Authors
Jun Li
Department of Mathematics
Stanford University
Stanford, CA 94305
USA